Multi-variate orthogonal polynomials and second order partial differential equations

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 233
  • Download : 0
Publisher
Dynamic Publishers, Inc.
Issue Date
2002-03
Language
English
Citation

COMMUNICATIONS IN APPLIED ANALYSIS, v.6, no.4, pp.479 - 504

ISSN
1083-2564
URI
http://hdl.handle.net/10203/80229
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0